Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 16, 2015, 11:35 PM CDT for Barton County, Vernon County, Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 11:35 PM CDT (04:35 UTC)
- Expired
- May 17, 2015, 12:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 131 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 12:23 AM CDT | TSTM WND GST 60 | Hallowell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 10:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS53 KSGF 170435
SVRSGF
KSC011-021-037-MOC011-217-170530-
/O.NEW.KSGF.SV.W.0121.150517T0435Z-150517T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN SOUTHEAST KANSAS...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
WESTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
WESTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1230 AM CDT
* AT 1133 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FULTON TO 22 MILES WEST OF TREECE...AND MOVING EAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BAXTER SPRINGS...CARONA...CHEROKEE...COLUMBUS...
ENGLEVALE...FORT SCOTT...FRONTENAC...FULTON...GALENA...GIRARD...
HEPLER...MCCUNE...MINDENMINES...MULBERRY...PITTSBURG...REDFIELD...
SCAMMON...TREECE...UNIONTOWN...WALNUT...WEIR AND WEST MINERAL.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9501 3804 9463 3806 9461 3805 9432
3736 9462 3700 9462 3700 9507 3752 9510
TIME...MOT...LOC 0435Z 259DEG 39KT 3803 9477 3689 9519
HAIL...<.75IN
WIND...60MPH
$$
BOXELL3 follow-up statements
637
WWUS53 KSGF 170443
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CDT SAT MAY 16 2015
KSC011-021-037-MOC011-217-170530-
/O.CON.KSGF.SV.W.0121.000000T0000Z-150517T0530Z/
BOURBON KS-CHEROKEE KS-CRAWFORD KS-BARTON MO-VERNON MO-
1143 PM CDT SAT MAY 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
VERNON...NORTHWESTERN BARTON...CRAWFORD...CHEROKEE AND BOURBON
COUNTIES UNTIL 1230 AM CDT...
AT 1140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FULTON TO 18 MILES SOUTHWEST OF TREECE...AND MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BAXTER SPRINGS...CARONA...CHEROKEE...COLUMBUS...
ENGLEVALE...FORT SCOTT...FRONTENAC...FULTON...GALENA...GIRARD...
HEPLER...MCCUNE...MINDENMINES...MULBERRY...PITTSBURG...REDFIELD...
SCAMMON...TREECE...UNIONTOWN...WALNUT...WEIR AND WEST MINERAL.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9501 3804 9463 3806 9461 3805 9432
3736 9462 3700 9462 3700 9507 3752 9510
TIME...MOT...LOC 0443Z 259DEG 39KT 3805 9468 3691 9511
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BOXELL508
WWUS53 KSGF 170506
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 AM CDT SUN MAY 17 2015
KSC011-021-037-MOC011-217-170530-
/O.CON.KSGF.SV.W.0121.000000T0000Z-150517T0530Z/
BOURBON KS-CHEROKEE KS-CRAWFORD KS-BARTON MO-VERNON MO-
1206 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
VERNON...NORTHWESTERN BARTON...CRAWFORD...CHEROKEE AND EASTERN
BOURBON COUNTIES UNTIL 1230 AM CDT...
AT 1205 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES EAST OF FULTON TO TREECE...AND MOVING EAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BAXTER SPRINGS...CARONA...CHEROKEE...COLUMBUS...
ENGLEVALE...FORT SCOTT...FRONTENAC...FULTON...GALENA...GIRARD...
HEPLER...MCCUNE...MINDENMINES...MULBERRY...PITTSBURG...REDFIELD...
SCAMMON...TREECE...WEIR AND WEST MINERAL.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9477 3804 9463 3806 9461 3805 9432
3736 9462 3700 9462 3700 9507 3752 9510
TIME...MOT...LOC 0506Z 259DEG 39KT 3810 9437 3696 9480
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BOXELL866
WWUS53 KSGF 170521
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SUN MAY 17 2015
KSC011-021-037-MOC011-217-170530-
/O.CON.KSGF.SV.W.0121.000000T0000Z-150517T0530Z/
BOURBON KS-CHEROKEE KS-CRAWFORD KS-BARTON MO-VERNON MO-
1221 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
VERNON...NORTHWESTERN BARTON...EASTERN CRAWFORD...CHEROKEE AND
EASTERN BOURBON COUNTIES UNTIL 1230 AM CDT...
AT 1218 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 34 MILES NORTHEAST OF FORT SCOTT TO 6 MILES SOUTHEAST
OF BAXTER SPRINGS...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BAXTER SPRINGS...CARONA...CHEROKEE...COLUMBUS...
ENGLEVALE...FORT SCOTT...FRONTENAC...GALENA...GIRARD...MINDENMINES...
MULBERRY...PITTSBURG...SCAMMON...TREECE...WEIR AND WEST MINERAL.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3722 9505 3804 9463 3806 9461 3805 9432
3736 9462 3700 9462 3700 9507
TIME...MOT...LOC 0521Z 259DEG 39KT 3813 9416 3699 9460
HAIL...<.75IN
WIND...60MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:56 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, May 16, 6:56 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 656 PM CDT Sat May 16 2015 ...Short Term Update and 00Z Aviation Update... .MESOSCALE DISCUSSION... Issued at 655 PM CDT SAT MAY 16 2015 Widespread severe convection has formed early this evening across the Great Plains. An initial area of convection over northeastern Kansas will generally remain north of the CWA this evening. The convection of greater concern is currently across western Oklahoma and northern Texas, and is expected to form into a line as the evening goes on, moving east-northeast toward the region. The airmass out ahead of this (expected) line is rather unstable, and should remain that way tonight, with widespread mid to upper 60s dewpoints. Deep layer shear across the CWA is currently a bit meager, but should increase later this evening has stronger mid level winds start to overspread the region. Current timing suggests an arrival time within an hour or two of midnight across southeastern Kansas and southwestern Missouri, though this is subject to change. The main weather concern with this convection will be severe wind gusts. 0-3 KM shear vectors will be somewhat marginal for mesovorts, though any northeastward surges will need to be watched closely. The latest Day 1 Outlook/Slight Risk appears to cover things well, with the severe threat largely confined to areas west of U.S. 65. Some adjustments to the threat area are likely this evening as the line fully forms and timing/strength become more clear. && .SHORT TERM...(This Evening through Tuesday) Issued at 325 PM CDT SAT MAY 16 2015 Scattered showers and storms continue to bubble up in a warm and modestly unstable airmass across the Midwest this afternoon. This activity has been aided, in part, by a weak shortwave aloft which continues to lift to the northeast. From a regional radar perspective, on can make out a "back edge" to this activity, just to the west of the Highway 65 corridor. To the west of this line, cumulus is bit more muted beneath an advancing swath of mid level drying aloft. The rest of the afternoon will feature more of the same, with scattered activity generally focusing further east with time and highs a few degrees either side of 80. The forecast for tonight remains a challenge. We will be watching convection developing across Kansas and Oklahoma and how it evolves with time. No doubt the better forcing and support for convection will be to our west through, though this will change with time as an upper level low shifts into the central/northern Plains. Early this evening, most areas should remain quiet, aside from a few lingering showers over the eastern Ozarks. By the mid to late evening hours, convection to our west will approach western portions of the outlook area. Deep layer shear and most unstable CAPE support storm organization, which will likely be transitioning from discrete cellular to linear structures by the time it reaches our area. As a result, the primary severe weather risks will be damaging wind gusts and marginally severe hail. There is a limited tornado risk with any line segments that can bow to the northeast and produce mesovorts. Instability lessens from the highway 65 corridor on east, as a result the better chances for severe weather for our outlook area will be generally along and west of the I-49 corridor. Will also need to keep an eye on locally heavy rainfall, particularly across far southwestern Missouri, where a flash flood watch remains in effect tonight. The forecast for Sunday and Sunday night remains uncertain. The better large scale forcing will shift to our north and a weakening cold front will essentially wash out over the area by Sunday afternoon. Lingering rain/embedded thunder will affect eastern portions of the area during the morning, with most areas getting a break during the afternoon. With highs warming well into the 80s, mixed layer CAPE values should approach 2000 J/kg. However the weak large scale forcing brings into question just how much in the way of organized thunderstorms we can muster. At this time, we do expect scattered afternoon/evening storms which will present a localized damaging wind/hail risk. The weather for Monday will remain unsettled. A cold front will move in from the north during the day and spark yet another round of scattered storms. Will need to watch how much instability we can muster ahead of the front. It is plausible to see another localized risk of wind/hail. The front will exit to the south Monday evening and set up a period of quiet weather Tuesday. Temperatures will be much cooler Tuesday with highs a few degrees either side of 70. .LONG TERM...(Tuesday Night through Saturday) Issued at 325 PM CDT SAT MAY 16 2015 Modified Continental Polar air mass will descend into Missouri on Wednesday resulting in a brief cooling trend. Upper flow though will remain dominated by persistent southwest US trough which will kick out another shortwave into the Central Plains even as surface high is descending southward. Inflow on east to northeast surface winds will result in little to no instability so while there is a chance for precipitation...thunderstorms will be isolated at best. Still another wave will rotate through the upper trough over the upcoming weekend resulting in another precipitation event. && .AVIATION...(For the 00Z TAFS through 00Z Sunday Evening) Issued at 655 PM CDT SAT MAY 16 2015 Breezy south to southeast winds will continue this evening. Little in the way of thunderstorm activity, or even cloud cover for that matter, is expected through most of this evening. By late evening -midnight or so-thunderstorms currently over the Southern Plains will start to move toward the region in a line, likely affecting all three terminals at some point. Timing will be refined as the line comes together and gets closer to the area. MVFR and occasional IFR, along with gusty and erratic winds, can be expected with any storms. Along with thunderstorm chances tonight, a strong low level jet will result in LLWS area-wide. Thunderstorms will likely decrease in intensity after the initial line moves through. Additional development may occur tomorrow late morning or afternoon along the front. This chance should primarily occur at SGF and BBG. Winds will again be rather breezy on Sunday. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH through Sunday morning FOR MOZ093-094-101>103. KS...NONE. && MESOSCALE...Boxell SHORT TERM...Gagan LONG TERM...Runnels AVIATION...Boxell
Hazardous weather outlook, May 16, 10:59 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1059 PM CDT SAT MAY 16 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1059 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TO ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK EAST ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI DURING THE EARLY OVERNIGHT HOURS. THIS LINE WILL THEN WEAKEN AS IT MOVES INTO THE CENTRAL AND EASTERN MISSOURI OZARKS LATE TONIGHT. DAMAGING WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING WILL BE THE MAIN THREAT WITH THIS LINE OF STORMS ACROSS WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. THERE WILL BE A LIMITED TO LOCALLY ELEVATED THREAT FOR ISOLATED TORNADOES EMBEDDED WITHIN ANY LINE SURGES WHICH BOW TOWARDS THE NORTHEAST. THE PRIMARY TORNADO THREAT WILL MAINLY BE WEST OF AN ANDERSON TO OSCEOLA LINE. HAIL UP TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE WITH A FEW STORMS. THERE WILL ALSO BE A LIMITED TO LOCALLY ELEVATED THREAT FOR FLOODING...MAINLY OVER FAR SOUTHWESTERN MISSOURI WHERE STORMS PRODUCING HEAVY RAINFALL MAY TRACK OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA SUNDAY INTO MONDAY. SEVERE STORMS WILL BE POSSIBLE SUNDAY AFTERNOON...PARTICULARLY OVER THE EASTERN OZARKS NEAR THE HIGHWAY 19 AND 63 CORRIDORS. AN UNSETTLED WEATHER PATTERN MAY RETURN FOR THE MIDDLE AND END OF NEXT WEEK WITH SCATTERED THUNDERSTORM CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE TO SIX HOURS FOR WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 48 min |
| May 17, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 37 min |
| May 17, 12:44 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair | 46 min |
| May 17, 12:52 AM CDT | Tornado Warning | SGF | Jasper, Newton | 23 min |
| May 17, 1:10 AM CDT | Tornado Warning | SGF | Jasper, Newton | 35 min |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 47 min |
| May 17, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 44 min |
| May 17, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton | 46 min |
| May 17, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 31 min |
| May 17, 1:46 AM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 29 min |
| May 17, 1:49 AM CDT | Tornado Warning | SGF | Christian, Greene, Lawrence | 26 min |
| May 17, 1:56 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 64 min |
| May 17, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Dallas, Greene, Lawrence, Polk and 3 more | 52 min |
| May 17, 2:10 AM CDT | Tornado Warning | SGF | Greene | 17 min |
| May 17, 2:15 AM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk, St. Clair | 25 min |
| May 17, 2:33 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan | 57 min |
| May 17, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 61 min |
| May 17, 3:24 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Morgan, Phelps and 1 more | 66 min |
| May 17, 3:35 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 55 min |
| May 17, 4:49 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 17, 4:49 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| May 17, 8:53 AM CDT | River Flood Warning | SGF | Bates, Vernon | 19 days |
| May 16, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 43 min |
| May 17, 1:34 AM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
| May 17, 3:35 AM CDT | Flash Flood Warning | SGF | Bourbon, Crawford | 4 hr |
| May 17, 4:49 AM CDT | River Flood Warning | SGF | Bourbon | 40 hr |
| May 17, 6:03 PM CDT | Areal Flood Warning | SGF | Cherokee | 42 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.